# SDR USAA2009091792561

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 12,996 hours, 5,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: R1 Door
- Part time: 12,996 hours, 5,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 - PHX - DEN - EMERGENCY EQUIPMENT - R1 DOOR EMERGENCY CYLINDER LOW PRESSURE.  SERVICED R1 EMERGENCY CYLINDER PER MAINTENANCE MANUAL 52-10-00.
